# SDR CALA2023121103619

- Difficulty date: November 12, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 75,800 hours, 32,609 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5337080121000
- Condition: Cracked
- Location: Fr35 Stgr30
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH INITIAL INSPECTION OF FR35 STGR30 LH HOLE NO. 2 AFT SKIN LAYER, FWD SKIN LAYER, ANGLE FITTING AND RH HOLE NO. 3 ALL LAYERS PER PART 2B OF THE LATEST REVISION OF ECRA 5331-03057 LAYERS PER PART 2B OF THE LATEST REVISION OF ECRA 5331-03057 ON COMES FIRST. REF LP 6210293. OR BEFORE AIRCRAFT REACHES 63,109 TFC OR 136,800 TFH, WHICHEVER ACCOMPLISH INITIAL INSPECTION OF FR35 STGR30 LH HOLE NO. 2 AFT SKIN LAYER, FWD SKIN LAYER, ANGLE FITTING AND RH HOLE NO. 3 ALL CARRY APPROVED PER ECRA 5331-03057. ACCOMPLISH INITIAL TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION OF FR35 STGR30 LH HOLE #2 AFT SKIN LAYER, FWD SKIN LAYER, ANGLE FITTING & RH HOLE #3 ALL LAYERS PER PART 2B OF THE LATEST REVISION OF ECRA 5331-03057 ON OR BEFORE THE AIRCRAFT REACHES 63,109 TOTAL AIRCRAFT FLIGHT CYCLES OR 136,800 TOTAL AIRCRAFT FLIGHT HOURS, WHICHEVER COMES FIRST. INTERIM REPAIR HAS BEEN ACCOMPLISHED IAW ECRA 5331-03057, PART 1 APPROVED WITH NO DEVIATIONS. APPROVED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
